Global stability for diagrams of differentiable applications
Annales de l'Institut Fourier, Volume 36 (1986) no. 1, p. 133-153

In this paper, we give some examples which point to the non-existence of C -global stable diagrams R g M f R, M compact. If Φ : MQ is fixed we define the Φ-equivalence for maps f:MP and the corresponding Φ-stability. The globalization procedure works and we can compare the Φ-stability, Φ-infinitesimal stability, and Φ-homotopical stability. Also we give some characterization theorems for lower dimensions.

Dans cet article, nous donnons quelques exemples qui suggèrent la non existence de diagrammes globalement C -stables R g M f R, M compact. Si Φ : MQ est fixe nous définissons la Φ-équivalence pour les applications f:MP et la Φ-stabilité correspondante. La procédure de globalisation fonctionne et nous pouvons comparer la Φ-stabilité, la Φ-stabilité infinitésimale et la Φ-stabilité homotopique. Nous donnons aussi quelques théorèmes de caractérisation pour des dimensions inférieures.

@article{AIF_1986__36_1_133_0,
     author = {Favaro, Luis Antonio and Mendes, C. M.},
     title = {Global stability for diagrams of differentiable applications},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {36},
     number = {1},
     year = {1986},
     pages = {133-153},
     doi = {10.5802/aif.1041},
     zbl = {0552.58009},
     mrnumber = {87k:58033},
     language = {en},
     url = {http://www.numdam.org/item/AIF_1986__36_1_133_0}
}
Favaro, Luis Antonio; Mendes, C. M. Global stability for diagrams of differentiable applications. Annales de l'Institut Fourier, Volume 36 (1986) no. 1, pp. 133-153. doi : 10.5802/aif.1041. http://www.numdam.org/item/AIF_1986__36_1_133_0/

[1] M.A. Buchner, Stability of the cut locus in dimensions less than or equal to 6, Inventiones Math., 43 (1977), 199-231. | MR 58 #2866 | Zbl 0365.58010

[2] J.W. Bruce, On singularities, envelopes and elementary differential geometry, Math. Proc. Camb. Phil. Soc., (1981). | MR 82b:58018 | Zbl 0454.58002

[3] M.J.D. Carneiro, On the Envelope Theory, PhD Thesis, Princeton, (1980).

[4] J.P. Dufour, Déploiements de cascades d'applications différentiables, C.R.A.S., Paris, 281 (1975), A 31-34. | MR 52 #6775 | Zbl 0317.58005

[5] J.P. Dufour, Diagrammes d'applications différentiables, Thèse Université des Sciences et Techniques du Languedoc, (1979).

[6] J.P. Dufour, Stabilité simultanée de deux fonctions, Ann. Inst. Fourier, Grenoble, 29, 1 (1979), 263-282. | Numdam | MR 80f:58010 | Zbl 0364.58007

[7] L.A. Favaro and C.M. Mendes, Singularidades e Envoltorias, Comunicaçao, IV Escola de Geometria Diferencial, IMPA, Rio de Janeiro, (1982).

[8] M. Golubitsky and V. Guillemin, Stable Mappings and Their Singularities, Graduate Texts in Mathematics, Springer-Verlag, Vol. 14 (1973). | MR 49 #6269 | Zbl 0294.58004

[9] J.N. Mather, Stability of C∞ mappings II : Infinitesimal, stability implies stability, Annals of Math., Vol. 89, n° 2 (1969). | MR 41 #4582 | Zbl 0177.26002

[10] J. Martinet, Déploiements versels des applications différentiables et classification des applications stables, Lectures Notes in Mathematics, 535 (1975). | Zbl 0362.58004

[11] C.M. Mendes, ψ-Estabilidade, Tese de Doutorado, ICMSC-USP, (1981).

[12] R. Thom, Sur la théorie des enveloppes, J. Math. Pure et Appl., Tome XLI, Fac. 2 (1962). | MR 25 #4454 | Zbl 0105.16102